Linear IgA bullous dermatosis (LABD) is a rare autoimmune vesiculobullous disorder characterized by variable clinical presentations that may mimic bullous pemphigoid, dermatitis herpetiformis, cicatricial pemphigoid and erythema multiforme. A few cases of drug-induced LABD that clinically resembled toxic epidermal necrolysis (TEN) have been reported. A subset of patients with LABD have been found to be drug-induced; the most common drug being vancomycin. The diagnosis of LABD is confirmed by the presence of a linear band of IgA along the basement membrane zone on direct immunofluorescence microscopy. We report a case of a 77-year-old man who presented to us with vancomycin-induced LABD that presented clinically as TEN. He had a complete recovery over a 3-week period following discontinuation of the vancomycin and the addition of oral dapsone therapy. It is important to be aware that drug-induced LABD can mimic TEN.